# SDR DALA2024102110259

- Difficulty date: October 15, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 91,774 hours, 17,509 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1806 FOUND RH WING NO.12 SLAT T/E SURFACE WORN AT ABOUT WS 1075. CORRECTIVE ACTION: REPAIRED RH WING NO.12 SLAT T/E SURFACE WORN AT ABOUT WS 1075 AS PER B767-400 SRM 51-70-10-2R-4 & SRM 51-70-10-2R-0G (0609469)
